# SDR CALA2019092801643

- Difficulty date: September 25, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 63,404 hours, 22,898 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Circuit Breaker
- Condition: Tripped
- Location: P91 Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVATORIES NO MECHANICAL OR VACUUM FUNCTION IN FLIGHT. MAC METER INITIATED FOR WITH VENDOR. MAC RELATED WORK ORDER 000000002136580 AND PRTR FOUND C/B OUT ON P91 PANEL, RESET AND PERFORMED DUMP AND SEVERAL FLUSHES AND LAV OPS CHECK GOOD, IAW FIM 38-30-00-810-811.
